# SDR DL72W001217

- Difficulty date: June 27, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- Aircraft time: 78,028 hours, 53,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-2  CHECK,  1 INCH CRACK IN LOWER RT CORNER OF VERTICAL WEB ABOVE -S-  DUCT AT STA 1303.                      REPAIRED PER B727 DRD 53-10-4D FIG 802D.
